MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8; GUIDE
Model Number 314.468
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is jnj representative.Investigation summary: investigation flow: visual.Visual inspection: the holding sleeve for stardrive screwdriver shaft t8 (p/n: 314.468, lot #: 5245529) was returned and received at us cq.Upon visual inspection, it was observed that the device was missing a spring.No other issues were identified with the returned device.Service and repair evaluation: the customer reported that the holding sleeve was missing a piece.The repair technician reported the device spring is missing, there is no component to repair the item.Missing parts is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is unknown.The item will be forwarded to customer quality.The evaluation was confirmed.Document/specification review based on the date of manufacture, the current and manufactured revision of drawings were reviewed.Complaint confirmed? yes, the device received was missing a component.Hence confirming the allegation.Investigation conclusion the complaint condition was confirmed for the holding sleeve for stardrive screwdriver shaft t8 (p/n: 314.468, lot #: 5245529).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause could be due to device maintenance or incorrectly assembled during sterilization process.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part # 314.468, synthes lot # 5245529, supplier lot # na, release to warehouse date 06/06/2006, manufactured by synthes (b)(4).Mrr # (b)(4) was generated for a missing etch.This non-conformance is not relevant to the complaint condition since etch was found at final inspection.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection at a loaner set, it was observed that the holding sleeve was missing a piece.There was no known patient or hospital involvement.This complaint involves one (1) device.This report is for (1) holding sleeve for stardrive screwdriver shaft t8.This report is 1 of 1 for (b)(4).

Brand Name
HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11089559
Report Number2939274-2020-05755
Device Sequence Number14135979
Product Code FZX
UDI-Device Identifier10886982188939
UDI-Public(01)10886982188939
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.468
Device Catalogue Number314.468
Device Lot Number5245529
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/29/2020
Patient Sequence Number1